# SDR SA05096

- Difficulty date: August 17, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Passenger Cabin
- Part time: 15,461 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING TEST, RECEIVED FAULT MESSAGE, EPSU INT LOAD FWD L.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE FORWARD LOCATION.  OPERATIONALLY CHECKS OK.
